Maynooth University

Maynooth University ePrints and eTheses Archive

Maynooth University Library

On the simultaneous diagonal stability of a pair of positive linear systems

Mason, Oliver and Shorten, Robert (2006) On the simultaneous diagonal stability of a pair of positive linear systems. Linear Algebra and its Applications, 413 (1). pp. 13-23. ISSN 0024-3795

[img] Download (136kB)
Official URL: http://www.sciencedirect.com/science?_ob=MImg&_ima...

Abstract

In this paper we derive a necessary and sufficient condition for the existence of a common diagonal quadratic Lyapunov function for a pair of positive linear time-invariant (LTI) systems.

Item Type: Article
Keywords: Stability; Positive systems; Switched systems; Diagonal Lyapunov functions; Diagonal stability; Hamilton Institute.
Subjects: Science & Engineering > Hamilton Institute
Science & Engineering > Mathematics & Statistics
Item ID: 1886
Identification Number: 10.1016/j.laa.2005.07.019
Depositing User: Hamilton Editor
Date Deposited: 15 Mar 2010 12:20
Journal or Publication Title: Linear Algebra and its Applications
Publisher: Elsevier
Refereed: Yes
URI:

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...